# SDR AWXA200501611

- Difficulty date: December 17, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 49,105 hours, 33,508 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 6546486129
- Part serial: 0308
- Condition: Debonded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C15 CHECK DISCOVERED DISBOND AREA UPPER SURFACE LT INBOARD MIDFLAP TRAILING WEDGE ASSEMBLY, FROM WBL 87.75 TO WBL 93.75.  MAINTENANCE REMOVED DISBONDED AREA ON UPPER SURFACE OF THE LT INBOARD MID FLAP TRAILING EDGE WEDGE IAW BOEING 737-300 SRM 51-70-10-02R4.  FABRICATED DOUBLER AND FILLER IAW BOEING 737-300 SRM 51-70-10-02R4.  BONDED REPAIR PARTS TO THE UPPER SURFACE OF THE LT INBOARD MIDFLAP TRAILING WEDGE ASSEMBLY, FROM WBL 87.75 TO WBL 93.75 IAW BOEING 737-300 SRM 51-70-10-02R4.
